# SDR SWAA2013012811964

- Difficulty date: January 13, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 6548685
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRIP LOCATED AT FWD EDGE OF AIR CONDITIONING ACCESS DOOR LEFT SIDE.  REPLACED STRIP LOCATED AT FWD EDGE OF AIR CONDITIONING ACCESS DOOR LEFT IAW B737-300 SRM 51-40-02, SRM 51-10-02 ITEM8 AND DWG 65-48685.
